Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Mar 17, 2021, 11:34 PM CDT for Lee County, Russell County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2021, 11:34 PM CDT (04:34 UTC)
- Expired
- Mar 18, 2021, 12:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
Counties Lee County, AL, Russell County, AL
The radar
The Maxwell AFB radar (KMXX), 68 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
160
WWUS84 KBMX 180434
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
1134 PM CDT Wed Mar 17 2021
ALZ038-046>048-050-180515-
Lee AL-Bullock AL-Russell AL-Barbour AL-Chambers AL-
1134 PM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE...EAST CENTRAL
BULLOCK...SOUTHEASTERN CHAMBERS...NORTHEASTERN BARBOUR AND RUSSELL
COUNTIES UNTIL 1215 AM CDT...
At 1134 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cusseta to near Griffen Mill to near
Spring Hill. Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Phenix City, Opelika, Valley, Hurtsboro, Smiths, Smiths Station,
Cusseta, Beulah, Uchee, Spring Hill, Beans Mill, River View,
Beauregard, Bleecker, Russell County Sports Complex, Seale, Fairfax,
Ladonia, Griffen Mill and Huguley.
LAT...LON 3225 8492 3222 8493 3222 8497 3220 8496
3213 8506 3205 8506 3205 8547 3280 8536
3284 8515 3281 8517 3278 8512 3276 8514
3274 8511 3266 8509 3265 8511 3252 8501
3246 8500 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 0434Z 257DEG 44KT 3275 8532 3252 8530 3211 8542
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 17, 10:15 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 17, 10:15 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1015 PM CDT Wed Mar 17 2021 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 1009 PM CDT Wed Mar 17 2021/ Mesoscale Update. QLCS is not as organized as expected and the motion has accelerated over the past few hours. It is currently positioned from near Oneonta south into Shelby County and extends further south to just west of Montgomery. The QLCS is accelerating eastward and is approaching the eastward extent of deepest moisture. There remains notable instability generally along and south of the Interstate 85 corridor with lower instability values further north. While we can not rule out an isolated tornado, damaging wind gust or large hail risk anywhere along and ahead of the QLCS, the greater potential does reside across our southeast counties where instability values are greater. There remains a risk of a few cellular storms to develop ahead of the QLCS across the east/southeast and any that form will have the opportunity to tap into favorable instability and dynamics to potentially develop into supercells that would pose a more notable tornado threat. Short-Term Forecast. Tonight. Showers and thunderstorms are becoming increasingly confined to areas along and east of the Interstate 65 corridor while residual showers with the occasional thunderstorm can be expected across our western counties through midnight. Severe weather risk will reside along and ahead of the QLCS as it pushes east across the rest of the area tonight. Lows tonight will range from the lower 50s northwest to the mid 60s southeast. Winds will remain breezy outside of convection with speeds from 10-20 mph while winds will be 20+ mph near convection. Expect winds to shift from the south to the west from west to east through the early morning hours on Friday. Friday. The heavier activity should be to our east into Georgia toward sunrise Friday morning, but some lingering showers are expected for areas east of Interstate 65 through mid morning. Clouds will decrease to an extent southwest, but will be stubborn across the rest of the area as the upper level low nears from the northwest. Isolated showers will remain possible east and north as we progress through the afternoon hours before dissipating Friday night. Highs will range from the mid 50s northwest to the low 70s southeast. Winds will be breezy from the west 10-20 mph through the day. 05 .LONG TERM... /Updated at 0345 PM CDT Wed Mar 17 2021/ Friday through Tuesday. The deep upper low associated with today's severe weather will be positioned over the Tennessee Valley region on Friday. The low is expected to elongate into an trough and prograde east into the Mid Atlantic states on Saturday. Expansive ridging over the Intermountain West will move east over the Central Plains during this time frame. Some lingering troughing looks to persist across the northeastern counties Friday and Saturday before the ridging over the plains builds further east over the area. The ridging will gradually contract as we move from Monday into Tuesday as high-amplitude positively tilted trough swings southeast out of California and Nevada into the Four Corners States by Tuesday. Friday through Saturday. Cloud cover will linger across much of the forecast area to start the period as the upper low remains to our north. Expect some gradual decrease in the clouds across the west and northwest by late in the day Friday followed by further decreases in clouds from the northwest during the day on Saturday. I did include very low PoPs less than 10 percent across the far east and northeast Friday night before the cloud cover decreases on Saturday. Lows will be in the 40s areawide Friday morning followed by readings ranging from the upper 30s north and northeast to low 40s elsewhere. Highs will range from the 50s northwest to the low 60s southeast on Friday followed by values ranging from the low 60s west to the mid 50s east on Saturday. Sunday through Monday. Fair skies will prevail across the area during this time frame as ridging gradually builds into the area from the west. Expect some increase in clouds later in the day Monday as a storm system moves into the Central Plains and approaches the area from the west. Temperatures will moderate through this time period. A light freeze will be possible north and northeast Sunday morning with mid 30s expected elsewhere. Lows in the 40's except for a few spots in the upper 30s northeast Monday morning. Highs will be in the 60s Sunday followed by highs in the 70s on Monday. Tuesday. A storm system will approach the area from the west. Expect further increasing clouds with isolated showers and a few thunderstorms on Tuesday. Lows will be in the 40s areawide with highs in the lower to middle 70s across the area. 05 && .AVIATION... 00Z TAF Discussion. Scattered to numerous showers and thunderstorms continue to affect much of our western and central counties. Expect continued chances for thunderstorms with severe weather risk continuing overnight. In addition to lightning, tornadoes, damaging straight- line winds and large hail will remain possible overnight. Expect the heaviest activity to move east across the area overnight followed by lingering showers through the early morning hours on Thursday. Outside of convection, low-level winds will be out of the south 10-20 kts with higher gusts near and in convection. Winds will shift out of the west through the morning hours on Thursday. CIGs will retain restrictive criteria through much of this cycle with some improvement, especially south at MGM/TOI toward midday on Thursday. 05 && .FIRE WEATHER... Showers and thunderstorms, several severe, will continue to develop and move across the area today through tonight. Expect improving conditions through the day on Thursday with rain showers across far eastern counties during the morning hours, then showers lingering across the far northern counties. Dry conditions are expected across much of the area Friday and Saturday with the exception being across portions of the east and northeast where a small chance of showers are expected. Relative humidity values will fall into the low to mid 30 percent range each afternoon over the weekend and into early next week. 05 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 62 43 58 37 / 100 20 10 0 10 Anniston 60 64 44 60 39 / 100 20 0 0 10 Birmingham 58 59 45 57 41 / 100 10 0 0 0 Tuscaloosa 56 58 44 58 41 / 100 10 0 0 0 Calera 59 59 44 58 40 / 100 10 0 0 0 Auburn 64 66 45 60 41 / 100 60 0 0 10 Montgomery 64 67 45 62 43 / 100 20 0 0 0 Troy 65 70 46 62 44 / 100 40 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 17, 10:35 AM CDT, 12 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1035 AM CDT Wed Mar 17 2021 ALZ011>015-017>050-181845- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1035 AM CDT Wed Mar 17 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A severe weather outbreak is expected this afternoon into early Thursday morning across all of Central Alabama. Threats include strong long track tornadoes, large hail up to tennis ball size, and damaging winds up to 80 mph. Residents are strongly encouraged to stay weather aware today and overnight tonight. Take warnings very seriously. Locally heavy rainfall may cause minor flooding of poor drainage areas through the overnight hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Minor flooding is forecast along portions of the Black Warrior River beginning Thursday night. Please see the latest flood statements for details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through tonight and into the pre dawn hours on Thursday. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Mar 17, 5:47 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 1 E MOUNT OLIVE 33.67N 86.84W
03/17/2021 JEFFERSON AL FIRE DEPT/RESCUE
POWER LINES/POLES DOWN IN THE 2400 BLOCK OF
MT. OLIVE RD.
&&
TGLocal storm report, Mar 17, 5:51 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM FUNNEL CLOUD 2 WNW ALLGOOD 33.92N 86.55W
03/17/2021 BLOUNT AL FIRE DEPT/RESCUE
&&
TGLocal storm report, Mar 17, 6:06 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG ROSA 33.99N 86.51W
03/17/2021 BLOUNT AL EMERGENCY MNGR
TREES DOWN NEAR THE INTERSECTION OF HWY 231
AND CR 33. POSSIBLE TORNADO.
&&
TGLocal storm report, Mar 17, 7:32 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 1 ESE HENDRIX 34.03N 86.44W
03/17/2021 BLOUNT AL PUBLIC
STRUCTURAL DAMAGE ALONG PROMISE LANE.
POSSIBLE TORNADO.
&&
TGLocal storm report, Mar 17, 8:20 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO 2 ENE MOUND STATE PARK 33.01N 87.61W
03/17/2021 TUSCALOOSA AL EMERGENCY MNGR
MULTIPLE HOMES DAMAGED IN THE WATERBURY
SUBDIVISION.
0310 PM TORNADO LAKE WILDWOOD 33.19N 87.37W
03/17/2021 TUSCALOOSA AL FIRE DEPT/RESCUE
DAMAGE REPORTED IN THE WILDWOOD COMMUNITY.
DETAILS UNKNOWN.
1237 PM TSTM WND DMG 4 NNE WARD 32.42N 88.24W
03/17/2021 SUMTER AL FIRE DEPT/RESCUE
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
NNE WARD. 20 TO 30 TREES BLOWN DOWN AND
MINOR STRUCTURAL DAMAGE NEAR HIGHWAY 17 AND
WALKER ROAD. POSSIBLE TORNADO.
0102 PM TSTM WND DMG BLUFFPORT 32.59N 88.12W
03/17/2021 SUMTER AL FIRE DEPT/RESCUE
SEVERAL TREES WERE BLOWN DOWN AND AT LEAST 4
STRUCTURES WERE DAMAGED IN BLUFFPORT. DAMAGE
WAS REPORTED AT HIGHWAY 21 AND VALLEY ROAD.
POSSIBLE TORNADO.
0157 PM HAIL GORDO 33.32N 87.90W
03/17/2021 E2.75 INCH PICKENS AL PUBLIC
BASEBALL AND GOLFBALL SIZE HAIL IN GORDO.
RELAYED THROUGH SOCIAL MEDIA PICTURES.
0439 PM TORNADO 2 SE PUTNAM 32.00N 88.01W
03/17/2021 MARENGO AL EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG HWY 69.
0455 PM TORNADO 1 SSW SWEET WATER 32.09N 87.87W
03/17/2021 MARENGO AL PUBLIC
DAMAGE REPORTED ALONG NICHOLSVILLE RD. TREES
DOWN AND 1 MOBILE HOME DAMAGED.
1219 PM HAIL 1 ENE LAMAR COUNTY AIRP 33.86N 88.10W
03/17/2021 E1.00 INCH LAMAR AL PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 1 ENE
LAMAR COUNTY AIRPORT. MOSTLY DIME SIZE HAIL,
BUT A FEW TO QUARTER SIZE NEAR THE LAMAR
COUNTY AIRPORT. HAIL LASTED ONLY A MINUTE OR
TWO.
1235 PM HEAVY RAIN 1 WNW BRIGHTON 33.44N 86.96W
03/17/2021 E1.50 INCH JEFFERSON AL PUBLIC
HEAVY RAINFALL IN A SHORT PERIOD OF TIME WAS
PRODUCING SOME MINOR FLOODING IN HUEYTOWN.
0229 PM TORNADO 3 WSW MILLER STEAM PLAN 33.62N 87.11W
03/17/2021 JEFFERSON AL EMERGENCY MNGR
TORNADO REPORTED BY EMERGENCY MANAGEMENT
NEAR BIRMINGPORT.
0407 PM TORNADO 1 SE BULL CITY 33.41N 87.25W
03/17/2021 JEFFERSON AL TRAINED SPOTTER
REPORTED BY SPOTTER WHO WAS SE OF THIS
LOCATION, LOOKING NW.
0458 PM TORNADO 1 E MOUNT OLIVE 33.67N 86.84W
03/17/2021 JEFFERSON AL FIRE DEPT/RESCUE
POWER LINES/POLES DOWN IN THE 2400 BLOCK OF
MT. OLIVE RD.
0505 PM TSTM WND DMG 2 N GARDENDALE 33.69N 86.82W
03/17/2021 JEFFERSON AL PUBLIC
DAMAGE REPORTED ALONG HWY 31. POSSIBLE
TORNADO.
0229 PM TORNADO 1 E MOUND STATE PARK 33.00N 87.62W
03/17/2021 HALE AL EMERGENCY MNGR
ROOF DAMAGE TO A NUMBER OF HOUSES IN THE
CITY ON BOTH SIDES OF THE COUNTY LINE.
SEVERAL BUSINESSES DAMAGED IN MOUNDVILLE.
1244 PM TSTM WND DMG 1 NNW BURNSVILLE 32.49N 86.90W
03/17/2021 DALLAS AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN
DOWN ALONG HIGHWAY 83, HIGHWAY 84, HIGHWAY
528, AND HIGHWAY 26. AT LEAST ONE STRUCTURE
WAS DAMAGED. POSSIBLE TORNADO.
0422 PM FUNNEL CLOUD 3 WSW BOGUE CHITTO 32.34N 87.35W
03/17/2021 DALLAS AL STORM CHASER
POSSIBLE TORNADO NORTH OF SAFFORD.
0222 PM TORNADO 1 SSW STEWARTVILLE 33.07N 86.25W
03/17/2021 COOSA AL PUBLIC
TORNADO LIKELY FROM TDS ON LOCAL RADAR NEAR
WEOGUFKA.
0201 PM TORNADO 4 W HIGGINS FERRY PARK 32.85N 86.52W
03/17/2021 CHILTON AL STORM CHASER
TORNADO REPORTED ON THE GROUND AND CAUSING
DAMAGE EAST OF CLANTON ON HIGHWAY 491. RADAR
ALSO HAD A TDS AT THIS LOCATION.
0518 PM TORNADO 2 S POOLES CROSSROADS 32.72N 86.72W
03/17/2021 CHILTON AL EMERGENCY MNGR
HOMES DAMAGED IN THE POOLS CROSSROADS AREA.
0543 PM FUNNEL CLOUD 2 WNW ALLGOOD 33.92N 86.55W
03/17/2021 BLOUNT AL FIRE DEPT/RESCUE
0552 PM TSTM WND DMG ROSA 33.99N 86.51W
03/17/2021 BLOUNT AL EMERGENCY MNGR
TREES DOWN NEAR THE INTERSECTION OF HWY 231
AND CR 33. POSSIBLE TORNADO.
0602 PM TSTM WND DMG 1 ESE HENDRIX 34.03N 86.44W
03/17/2021 BLOUNT AL PUBLIC
STRUCTURAL DAMAGE ALONG PROMISE LANE.
POSSIBLE TORNADO.
0126 PM TORNADO 2 ENE BILLINGSLEY 32.67N 86.67W
03/17/2021 AUTAUGA AL LAW ENFORCEMENT
MULTIPLE TREES WERE BLOWN DOWN AND AT LEAST
ONE STRUCTURE WAS DAMAGED NEAR HIGHWAY 24
AND HIGHWAY 34. ADDITIONAL DAMAGE WAS
REPORTED ALONG HIGHWAY 53.
&&Special weather statement, Mar 17, 11:34 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1134 PM CDT Wed Mar 17 2021
ALZ038-046>048-050-180515-
Lee AL-Bullock AL-Russell AL-Barbour AL-Chambers AL-
1134 PM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE...EAST CENTRAL
BULLOCK...SOUTHEASTERN CHAMBERS...NORTHEASTERN BARBOUR AND RUSSELL
COUNTIES UNTIL 1215 AM CDT...
At 1134 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cusseta to near Griffen Mill to near
Spring Hill. Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Phenix City, Opelika, Valley, Hurtsboro, Smiths, Smiths Station,
Cusseta, Beulah, Uchee, Spring Hill, Beans Mill, River View,
Beauregard, Bleecker, Russell County Sports Complex, Seale, Fairfax,
Ladonia, Griffen Mill and Huguley.
LAT...LON 3225 8492 3222 8493 3222 8497 3220 8496
3213 8506 3205 8506 3205 8547 3280 8536
3284 8515 3281 8517 3278 8512 3276 8514
3274 8511 3266 8509 3265 8511 3252 8501
3246 8500 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 0434Z 257DEG 44KT 3275 8532 3252 8530 3211 8542
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:18 PM CDT | Tornado Warning | BMX | Autauga, Dallas | 17 min |
| Mar 17, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 58 min |
| Mar 17, 8:01 PM CDT | Tornado Warning | BMX | Greene, Pickens, Sumter | 22 min |
| Mar 17, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 39 min |
| Mar 17, 8:32 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Elmore | 19 min |
| Mar 17, 9:06 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 33 hr |
| Mar 17, 9:14 PM CDT | River Flood Warning | BMX | Sumter | 37 hr |
| Mar 17, 9:18 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 72 hr |
| Mar 17, 9:48 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Mar 17, 9:51 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore, Lowndes, Montgomery | 69 min |
| Mar 17, 10:06 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 69 min |
| Mar 17, 10:22 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 68 min |
| Mar 17, 10:26 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair, Talladega | 3 hr |
| Mar 17, 10:30 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Tallapoosa | 75 min |
| Mar 17, 10:43 PM CDT | Tornado Warning | BMX | Coosa | 6 min |
| Mar 18, 2:46 AM CDT | Special Weather Statement | BMX | Russell | 44 min |
| Mar 18, 3:06 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 18, 8:31 AM CDT | Areal Flood Warning | BMX | Cherokee | 55 hr |
| Mar 18, 9:50 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 36 hr |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.